MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OFF AXIS COMP MINI REAMER MED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. OFF AXIS COMP MINI REAMER MED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number SSI005659
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the surgeon was using the instrument the tip of the instrument fractured.The piece that fractured from tip of the instrument was removed from the patient.There was no harm reported to the patient.
 
Additional Manufacturer Narrative
(b)(4) h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.H6: proposed component code: mechanical (g04) - drill.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g2; g3; g6; h1; h2; h3; h6.Visual examination of the returned product identified the reamer returned shows signs of use and wear and tear.There are gouges around the outer surface of the reamer and the post of the reamer has discoloration and some galling.The post has fractured off and was returned with the reamer.The reported part and lot numbers match the numbers etched on the device.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2.Upon reassessment of the reported event, it was determined to be not reportable.There are no same/similar events that would be considered a sentinel event for this particular item and malfunction.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OFF AXIS COMP MINI REAMER MED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21587453
Report Number0001825034-2025-00688
Device Sequence Number8832836
Product Code PHX
UDI-Device Identifier00889024585256
UDI-Public(01)00889024585256(11)211207(10)97019964
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSI005659
Device Lot Number97019964
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer07/08/2025
01/20/2026
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date07/22/2025
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale